# SDR SWAA2022021723359

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED RT HORIZ STAB UPPER FWD SLIDE SEAL IAW SOPM 20-50-01 LOCATE AND DRILL IAW SRM 50-40-05 84036U 29JUN18. INSTALLED RT HORIZ STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-400-801 STEP 3.D. & E. 56790U 09JUL18 OPS CHECK GOOD
